# SDR DHL2001715005

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part serial: 240
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT TRACK VOR IN NAV/LOC MODE.  REPLACED NR 1 NAV RCVR PER MM 34-31-21, OPS CKS GOOD.  THIS CLEARS DMI 5772.
